# SDR CVGA20180215001

- Difficulty date: February 9, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N926HL
- Make and model: Cessna 560XL
- Aircraft serial: 5605216
- Aircraft time: 10,572 hours, 7,937 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99120072
- Part serial: 1441
- Condition: Leaking
- Location: Te Flaps
- Part time: 10,572 hours, 7,937 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW NOTICED A DIFFERENCE IN FLAP ANGLE FROM ONE WING VERSUS THE OTHER WHILE EN ROUTE. CREW ELECTED TO PERFORM A NO FLAP LANDING. DECLARED AN EMERGENCY. LANDED WITHOUT INCIDENT.
